# SDR SWAA2025011679949

- Difficulty date: December 20, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-CLIP CRACKED ON FWD EDGE OF PANEL 651FB CRACKED; 29' FROM O/B EDGE OF PANEL<[01] REMOVED AND REPLACED L-CLIP ON FWD EDGE OF PANEL 651FB; 29' FROM O/B EDGE IAW SRM 51-40-02-0G-0 PARA. 4.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
